OK, so I got a couple freebies from PG brandsaver (I get samples from them every couple of months) and after my Pap yesterday I was spotting so I used one of them. I forgot why I don't use Always. UGH!
I have a reaction to one of the ingredients, and it gives me a HORRIBLE rash- kind of like a severe blistery diaper rash in the shape of a maxi pad!!!! OMFG!!!
What would you use on it? It hurts!!! This isn't the first time Always has given me a rash, I had just forgotten why I didn't use them. Fuck. Any suggestions? This hurts :(
Oh, and to top it all off, Aunt Flo showed up this morning... could my day get any worse?
Answer by Misteh at 11:55 AM on Nov. 11, 2010
Answer by peanutsmommy1 at 11:55 AM on Nov. 11, 2010
Answer by mamagee1218 at 11:57 AM on Nov. 11, 2010
Answer by Jademom07 at 11:59 AM on Nov. 11, 2010
Answer by CaptainCookie. at 12:03 PM on Nov. 11, 2010
Answer by ashisamom at 12:04 PM on Nov. 11, 2010
Answer by SabrinaMBowen at 12:11 PM on Nov. 11, 2010
Answer by josiesmommy00 at 12:16 PM on Nov. 11, 2010